PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The additive complements of primes and Goldbach's problem

Volume 162 / 2014

Li-Xia Dai, Hao Pan Acta Arithmetica 162 (2014), 209-221 MSC: Primary 11P32; Secondary 05D40, 11B13, 11N36. DOI: 10.4064/aa162-3-1

Abstract

We extend two results of Ruzsa and Vu on the additive complements of primes.

Authors

  • Li-Xia DaiSchool of Mathematical Sciences
    Nanjing Normal University
    Nanjing 210046
    People's Republic of China
    e-mail
  • Hao PanDepartment of Mathematics
    Nanjing University
    Nanjing 210093
    People's Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image